Previous |  Up |  Next


[1] E. BISHOP, de LEEUW K.: The representation of linear functionals by measures on sets of extreme points. Ann. Inst. Fourier (Grenoble) 9 (1939), 305-331. MR 0114118
[2] N. BOURBAKI: Integration. livre VI, Chap. 1-6, Paris 1959.
[3] P. ČIHÁK: Comparability and cond. maximality of measures supported by finite sets of real numbers. Comm. Math. Univ. Carolinae 10 (1969), 493-507. MR 0287592
[4] P. ČIHÁK: On an exposed element of a set of doubly stochastic rect. matrices. Comm. Math. Univ. Carolinae 11 (1970), 99-113. MR 0291196
[5] M. A. KRASNOSELSKIJ B. RUTICKIJ: Vypuklye funkcii i prostranstva Orliča. Moskva 1958.
[6] R. R. PHELPS: Lectures on Choquet's theorem. New York 1966. Zbl 0135.36203
[7] A. I. TULCEA C. I. TULCEA: Topics in the theory of lifting. New York 1969. MR 0276438
Partner of
EuDML logo